Top
10
Doctor insights on: Stopping Dexamethasone

Share
1

1
After stopping Decadron (dexamethasone) tablets i experience of severe joints pain and stiffness of fingers at night?

After stopping Decadron (dexamethasone)  tablets i experience of severe  joints pain and  stiffness of fingers at night?

Not surprising: Decadron (dexamethasone) is a steroid. If it is stopped too quickly then side effects like joint pain and muscle aches may occur. Also - Decadron (dexamethasone) helps reduce these symptoms so if the dose is lowered beyond a certain point you can have the original symptoms return. ...Read more

See 1 more doctor answer
2

2
Eye Dr gave me Tobradex (tobramycin and dexamethasone) Sat. Stopped using it Thursday. Have to see eye Dr again Sat. Did I make mistake stopping drops. I didn't see any change.

Eye Dr gave me Tobradex (tobramycin and dexamethasone) Sat. Stopped using it Thursday. Have to see eye Dr again Sat. Did I make mistake stopping drops. I didn't see any change.

You were right: Tobradex (tobramycin and dexamethasone) works usually within a day for the intended condition. It appeared that it did nothing or even worsened your eye symptoms after having used it for nearly a week. Perhaps you need a second opinion on the diagnosis. ...Read more

3

3
Would dexamethasone prematurely stop growth in a teen if taken in small doses?

Would dexamethasone prematurely stop growth in a teen if taken in small doses?

Maybeif not watched: Dexamethasone is an antiflmmatory steroid. It be used orally in the past for asthma and is still use for short peroids of time for asthma, croup, poison ivy, ect.Used over entende periods of time slows the growth velocity and thus should be monitored. Children who have chronic inflammatory or autoimmune diseases may have to take steroids for extended periods weigh the risk benefit ratio. ...Read more

7

7
Should I stop using maxidex (dexamethasone) eye drops after awhile?

Yes!: Antibiotic-steroid eye medicines have side effects such as cataract and glaucoma from the steroid component and should not be used unless under the care of an eye doctor and as prescribed. Good luck and have a nice day! ...Read more

8

8
Should I stop using maxidex (dexamethasone) eye drops after a certain number of days?

Should I stop using maxidex (dexamethasone) eye drops after a certain number of days?

Yes: Maxidex (dexamethasone) is a strong steroid. Since use of topical steroids in the eye is associated with side effects and complications from prolonged use, it is advisable to follow the instructions of the prescribing physician to the letter! ...Read more

9

9
Hi, early pregnancy /on 0.25mg dexamethasone/ worried I should stop/ endocrinologist insists it's safe - treatment for late onset adernal issue help?

Hi, early pregnancy /on 0.25mg dexamethasone/ worried I should stop/ endocrinologist insists it's safe - treatment for late onset adernal issue help?

Small risk: I would take the advice of your endocrinologist, as he/she knows you best. There's minimal risk with steroids in early pregnancy, i believe the biggest risk is cleft lip/palate which is easily corrected should it occur (risk is very low). If there's a problem with your adrenal gland, that can affect your entire metabolism, potassium and sodium, very important and life threatening issues. ...Read more

10

10
Do you think I should I stop using maxidex (dexamethasone) eye drops if it's causing redness?

See Ophthalmologist: Maxidex (dexamethasone) and other eye medications should be used for a short period in most cases. Steroid containing eye drops can lead to glaucoma and infection if not used properly. See your Ophthalmologist. ...Read more